# SDR 2018FA0000539

- Difficulty date: December 20, 2018
- Submitted: December 26, 2018
- Operation: General aviation
- Aircraft: N226KV
- Make and model: Emb EMB-500
- Aircraft serial: 50000071
- Aircraft time: 1,709 hours, 1,324 cycles
- System (JASC): 3000 · Ice/Rain Protection System
- Part: Shutoff Valve
- Part number: 130023027
- Part serial: 305
- Condition: Unresponsive
- Location: Flow Control
- Part time: 1,416 cycles
- Stage of operation: TX
- How discovered: O
- Nature of condition: J
- Precautionary procedure: D

## Discrepancy

AT KCRQ WHILE GETTING READY TO GO TO KLWS, A CAS MESSAGE OF " BLEED AIR FAIL' APPEARED & THE FLIGHT WAS CANCELLED.                                                                                                                    
                                                                                                                                                                                                                                
NOTE: PART 135 OPERATOR IS LOMA488T
